# SDR PCSA2012072101

- Difficulty date: July 19, 2012
- Submitted: July 21, 2012
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 64,792 hours, 41,580 cycles
- Engine: Pwa JT8D15
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 25883024
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 FIRE WARNING BELL AND LIGHT ACTUATED IN FLIGHT.
